# SDR SIMA20170730004

- Difficulty date: July 30, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 32,655 hours, 28,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON CARGO DOOR APPROXIMATELY 10 INCHES AFT OF FORWARD END AND 24 INCHES UP FROM BOTTOM END.   INSTALLED A REPAIR DOUBLER AND FILLER IAW SRM 52-30-01,ITEM 2, AND 51-40-02.
